# SDR USAAD97158

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 9621015
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY LIGHTS AT ROWS 1 AND 3 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS.  (M)
